Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sinus patient with severe allergic rhinitis. Sticky eyes. On Allegra and fluticone nasal spray. Need medication change?

hi doctor !! iam a sinus patient with severe allergic rhinitis . My problem is stickiness in my eyes which irritates due to the allergies . tried lot of medicines antihistamine but of no use . right now using Allegra from 2 months with fluticone nasal spray ( changed recently from flixanase and working better than before) but still that stickiness continues . Do i have to change the medicine ? as i heard montair fx will help in my case but not sure . Please advice
Asked On : Wed, 8 Aug 2012
Answers:  2 Views:  495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Stickiness of eyes is not a common unless the conjunctiva is inflamed. Allergic conditions can induce such inflammation resulting in the production of sticky secretions. You would need to address eye issue independently apart from allergic rhinitis.

Washing the eye with luke warm saline water should take care of the sticky discharges. However a permanent cure can only be found by allergy desensitization process.

Desensitization process takes a long time and result is not consistent. You can consult an allergist nearby to help you through with the desensitization technique.

In the meantime, consult an ophthalmologist to rule out other causes. You may use montair along with your current nasal spray after discussing with your treating doctor.

Hope this answers your query.

Answered: Fri, 10 Aug 2012
I find this answer helpful
Pulmonologist Dr. Shashi Dangwal's  Response
You are suffering from allery which is menifesting in nose and eyes and even sinusitis could be allergic in nature with or without superadded infection. You may change your nasal spray to Metaspray. Take Loratadine or cetrizine instead of allegra. This change may help. Use Cromal eye drops for stickiness and take Montair 10 mgm tablet, once at night. Wash you eyes frequently with water and do some deep breathing exercises. I`m sure these will help you.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor